# SDR DALA2025121809214

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 CORROSION SEAT TRACK -Y765 AT FR20 FWD GALLEY AREA.   REPLACED SEAT TRACK -Y765 LOC. BTW FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (1356178).
